# SDR 01FDEA00963

- Difficulty date: November 3, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 28,398 hours, 16,645 cycles
- Engine: Ge CF680A3
- Engine time: 27,094 hours, 16,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1 ENG WILL NOT ACCELERATE IN NORMAL MANOR (REPEAT WRITE UP).
